MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Contour; stent, ureteral

BOSTON SCIENTIFIC CORPORATION Contour; stent, ureteral
Model Number M0061802220
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a contour ureteral stent was used during a ureteroscopy.During the procedure, it was noticed that the tip of the stent broke off.The procedure was completed with another of the same stent.There were no patient complications as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of coil detachment of device or device component inside the patient.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of coil detachment of device or device component inside the patient.Block h11: the device was not returned for analysis; therefore, no physical or visual analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Without a proper evaluation of the device or objective evidence, it remains unknown the most probable causes that could have contributed to the event.A review of the device history record (dhr) was performed.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A risk review was completed and confirmed that the event of coil detachment of device or device component was defined in the risk documentation and is documented accordingly.This event type has been accounted during product risk analysis to support acceptable risk benefits for the product.A similar complaint review was completed.There were no emerging trends identified that warrant further action.Based on a thorough review of the reported information, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
Contour
Common Device Name
stent, ureteral
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50425863
Report Number2124215-2026-45552
Device Sequence Number18401733
Product Code FAD
UDI-Device Identifier08714729058502
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K974541
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061802220
Device Catalogue Number180-222
Device Lot Number0038946802
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2026
Supplement Date Received by Manufacturer08/21/2026
Initial Report FDA Received Date08/25/2026
Supplement Report FDA Received Date09/17/2026
Date Device Manufactured03/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown